Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Masturbated hard, abdomen pain, pressure in bladder, pain on erection. What to do?

dear doctor, I Had mastubated hardlast week and feeling pain in lower abdomen left, Also a kind of pressure in bladder , upon consulting doctor, and radiography /ultrasound it is came to knaown that pre void id 58cc. i dont know what to do, more over whenever i get erection a kind of a pain propagates from tip of the penis to lower abdomen. I am feraing what to do, i have taken appoint ment with a Urologist a day after tommorow.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  767
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
As becoz u have masturbated hardly , there is a possibility that the muscle that constitutes the penis have been suffered from soreness due to pumping them with excess of force...thats the reason u are getting pain while erection.. it will reduce gradually and nothing to worry about.

u take some simple pain killers like paracetamol and use ofloxocin 200 mg twice daily for 5 days ..u will get relief.. also avoid masturbation for 1 week...
hope this will help u
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor